# SDR REXA2018100300927

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,055 hours, 16,313 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Cracked
- Location: Lt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR INDICATED A BRAKE TEMP OF 20 ON THE LEFT OUTBOARD BRAKE. WE HAD A BRAKE OVHT WARNING AND FOLLOWED THE QRH. WITH THE GEAR DOWN THE LEFT OUTBOARD BRAKE TEMP WAS INDICATING INVALID AND UPON LANDING WOULD INDICATE 20 ON AND OFF. "DEFERRED LH OB EICAS BRAKE TEMPERATURE MONITORING READOUTS IAW MEL 32-46-1C. MM02 UPDATED. PLACARD INSTALLED. MOC NOTIFIED 95770. MX PROCEDURES COMPLIED WITH. FOUND LT OB BRAKE TEMP SENSOR CRACKED. REMOVED AND REPLACED LT OB BRAKE TEMP SENSOR IAW AMM 32-46-01. OPS CHK GOOD. A/C OK FOR SVC. MMO2 UPDATED. PLACARD REMOVED. MX PRECODURES RESTORED. MOC 4632 NOTIFIED." EMERGENCY WAS DECLARED.
